Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

March 28, 2021Towns County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 28, 2021, 9:41 AM EDT for Towns County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2021, 9:41 AM EDT (13:41 UTC)
Expired
Mar 28, 2021, 10:15 AM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

County Towns County, GA

The radar

The Greer radar (KGSP), 132 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

375 
WWUS82 KFFC 281341
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
941 AM EDT Sun Mar 28 2021
 
GAZ008-009-015-016-281415-
Union GA-Towns GA-White GA-Lumpkin GA-
941 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION...TOWNS...NORTHERN
WHITE AND NORTHEASTERN LUMPKIN COUNTIES UNTIL 1015 AM EDT...

At 941 AM EDT...a strong thunderstorm was over Owltown, or near
Blairsville...moving east at 40 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to 
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of this storm include
Hiawassee, Blairsville, Young Harris, Helen, Unicoi State Park,
Whitley Gap Shelter, Robertstown, Blue Mountain Shelter, Brasstown
Bald, Titus, Mountain Scene, Woods Hole Shelter, Low Gap Shelter,
Owltown, Vogel State Park, Track Rock, Tate City, Anna Ruby Falls,
Macedonia and Plum Orchard Gap Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3490 8363 3488 8366 3483 8366 3482 8365
      3480 8368 3479 8368 3476 8363 3473 8362
      3469 8364 3469 8404 3492 8394 3499 8366
      3499 8355
TIME...MOT...LOC 1341Z 257DEG 34KT 3482 8396 

HAIL...0.25IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 28, 7:37 AM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Mar 28, 7:37 AM EDT, 2 hours 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
737 AM EDT Sun Mar 28 2021

.UPDATE...
For 12z TAFs/Aviation. See discussion below.

&&

.PREV DISCUSSION... /Issued 423 AM EDT Sun Mar 28 2021/

SHORT TERM /Today through Monday/...

Very mild conditions exist across the area early this morning ahead
of a strong cold front that will cross north and central GA today.

Leading edge of convective/storm complex expected to reach NW
Georgia btwn 11-12z, advancing south and east through day. Greatest
severe potential will be across northwest/north-central GA (west of
a Blue Ridge to Jasper to Cartersville to Cedartown line) this
morning, where 50-60kts low lvl (0-3KM) winds/bulk shear coupled
with MLCAPE up to 500 J/KG will exist to support damaging wind
threat in any bowing line segments.

We are continuing to monitor conditions across north Alabama for a
potential WATCH across this area.

Elsewhere, through the late morning/afternoon... narrow line of
showers and storms will continue to move southeast perhaps
undergoing some weakening before tapping into better instability
this afternoon over middle/central GA. Shear profiles are not
expected to be as impressive as early this morning (across the
north) so severe threat will "isolated" at best this afternoon as
line eventually weakens and exits forecast area by 6-8 PM this
evening. In addition to the storm threats, gusty winds will occur
just ahead of the front as well as for several hours post-frontal.
Guidance suggesting 15-20 mph sustained winds with gusts up to 30
mph at times. This doesn't meet Wind Advisory criteria but will have
to be monitored as we head into the late morning/early afternoon
hours.

Much drier/cooler air will filter across the area tonight with low
temps in the 30s/40s (far cry from the 60s/70s we are seeing this
morning). Dry and stable conditions will prevail Monday with more
seasonal temperatures expected.

DJN.83

LONG TERM /Monday Night through Saturday/...

At the start of the period GA is under a weak ridge aloft with the
remnants of a surface front along the Gulf Coast. The surface
boundary moves north through Tuesday as a wave develops on it. This
will spread showers and a few thunderstorms back into north and
central GA Monday night and Tuesday. For Tuesday night through
Wednesday night a long wave trough moves from the MS River Valley
eastward through the Great Lakes. This will push a cold front
through GA on Wednesday. Highest pops on Tuesday night and Wednesday
still look reasonable with the frontal passage. With increasing
instability during that time...have included a mention of thunder.
By Thursday the long wave trough has moved off the Atlantic Coast
and a dry northwest flow dominates the forecast area. A cooling
trend is in store after Wednesday with low temperatures in the 30s
for much of the area  Wednesday night and Thursday night. The GFS
and ECMWF seem to be in reasonable agreement on the major features.

41

DJN.83

&&

.AVIATION...
12Z Update...
Broken line of convection has entered NW Georgia and should make
its way across ATL and surrounding sites between 14-17z. Gusty
winds and locally heavy rain should be main threats. Outside of
the storms, increasing SW winds will occur then shift W/NW behind
the line (sustained 15-20 mph w/ gusts around 25 mph). MVFR cigs
expected to increase ahead of the convection, then gradually erode
as drier air comes in behind the front. Winds should diminish late
this evening/overnight. For ATL... a wind shift to the E/NE is
expected after 12z/Monday.

//ATL Confidence...12Z Update...
Medium on ceilings/wind speeds
Medium to high on timing and impacts from convection

DJN.83

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  40  66  44 /  80  10   5  10
Atlanta         73  40  65  46 /  80  10   5  10
Blairsville     64  34  63  41 /  90  10   0   5
Cartersville    69  37  66  44 /  90   5   5   5
Columbus        74  44  69  51 /  90  10   5  20
Gainesville     69  40  64  44 /  80  10   5  10
Macon           82  43  70  49 /  80  20   0  20
Rome            69  39  66  44 /  90   5   5   5
Peachtree City  74  40  67  46 /  80  10   5  10
Vidalia         85  49  71  53 /  60  50   5  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 11 AM EDT this morning for the
following zones: Bartow...Catoosa...Chattooga...Cherokee...
Dade...Dawson...Fannin...Floyd...Gilmer...Gordon...Lumpkin...
Murray...Pickens...Polk...Union...Walker...Whitfield.

&&

SHORT TERM...DJN.83
LONG TERM....41
AVIATION...DJN.83
Hazardous weather outlook, Mar 28, 4:55 AM EDT, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
455 AM EDT Sun Mar 28 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-290900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
455 AM EDT Sun Mar 28 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A cold front will bring a line of scattered to numerous showers
and thunderstorms to north and central Georgia today into the
early evening. The showers and thunderstorms will enter northwest
Georgia early this morning...and spread east and south across the
remainder of the area this afternoon and early evening. A few
storms could become strong to severe. The main threats will be
damaging winds and large hail. Locally heavy rain is also
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There will be a chance for thnderstorms again Tuesday night
through Wednesday night ahead of another frontal boundary as it
crosses the area mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Mar 28, 8:12 AM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
812 AM EDT Sun Mar 28 2021

GAZ002-004-005-011-012-019-020-281245-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Bartow GA-Murray GA-
Floyd GA-
812 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...SOUTHERN
WHITFIELD...SOUTHEASTERN WALKER...GORDON...NORTHERN BARTOW...
SOUTHWESTERN MURRAY AND NORTHEASTERN FLOYD COUNTIES UNTIL 845 AM
EDT...

At 811 AM EDT...a strong thunderstorm was near Summerville, moving
east at 55 mph.

  HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud-
           to-ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Calhoun, Summerville, Adairsville, Trion, Resaca, Plainville, Ranger,
Center Post, Sonoraville, Oostanaula, Subligna, Suttles Mill,
Tidings, Redbud, Armuchee, Lake Marvin, Audubon, Sugar Valley, Oakman
and Everett Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3437 8539 3461 8536 3468 8479 3458 8467
      3439 8475
TIME...MOT...LOC 1211Z 259DEG 46KT 3450 8526

HAIL...0.75IN
WIND...50MPH
Special weather statement, Mar 28, 8:41 AM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
841 AM EDT Sun Mar 28 2021

GAZ004-005-007-011>013-019>021-281315-
Chattooga GA-Gilmer GA-Whitfield GA-Cherokee GA-Gordon GA-Bartow GA-
Pickens GA-Murray GA-Floyd GA-
841 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...GILMER...SOUTHERN
WHITFIELD...NORTHWESTERN CHEROKEE...GORDON...NORTHERN BARTOW...
PICKENS...SOUTHERN MURRAY AND FLOYD COUNTIES UNTIL 915 AM EDT...

At 839 AM EDT...a line of strong thunderstorms was along a line
extending from near Everett Springs to near Coosa...and moving east
at 55 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Calhoun, Jasper, Ellijay, Adairsville, East Ellijay, Resaca,
Plainville, Talking Rock, Shannon, Fairmount, Lyerly, Ranger,
Sequoyah Lake, Pinson, Redbud, Folsom, Lake Marvin, Cartecay and
Pisgah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3459 8510 3459 8506 3461 8506 3467 8496
      3476 8428 3472 8425 3467 8425 3464 8420
      3461 8420 3460 8426 3457 8426 3458 8433
      3457 8435 3451 8433 3430 8465 3423 8545
      3437 8548
TIME...MOT...LOC 1239Z 260DEG 46KT 3447 8514 3430 8536

WIND...40MPH
Special weather statement, Mar 28, 9:11 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
911 AM EDT Sun Mar 28 2021

GAZ006-007-281345-
Gilmer GA-Fannin GA-
911 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR GILMER AND EASTERN FANNIN
COUNTIES UNTIL 945 AM EDT...

At 910 AM EDT...a strong thunderstorm was over Ellijay...moving east
at 45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Ellijay, Blue Ridge, East Ellijay, Morganton, Hemp, Talona, Margret,
Hurst, Dial, Cartecay, Pisgah, Cherry Log, Mountaintown, Stover Creek
Shelter, Roy and Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3491 8413 3488 8411 3486 8412 3486 8414
      3484 8415 3481 8414 3480 8413 3480 8409
      3473 8409 3472 8411 3464 8416 3458 8464
      3481 8456 3493 8416
TIME...MOT...LOC 1310Z 253DEG 40KT 3471 8447

WIND...50MPH
Special weather statement, Mar 28, 9:30 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
930 AM EDT Sun Mar 28 2021

GAZ007-013>015-021-281400-
Gilmer GA-Dawson GA-Cherokee GA-Pickens GA-Lumpkin GA-
930 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...WESTERN
DAWSON...NORTHERN CHEROKEE...PICKENS AND SOUTHWESTERN LUMPKIN
COUNTIES UNTIL 1000 AM EDT...

At 930 AM EDT...a strong thunderstorm was over Talmadge, or 7 miles
west of Jasper...moving east at 45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jasper, Nelson, Waleska, Talking Rock, Amicalola Falls State Park,
Sequoyah Lake, Marblehill, Juno, Fausett Lake, Len Foote Hike Inn,
Salacoa Valley, Blaine, Lake Tamarack, Hollis Lathem Reservoir,
Talmadge, Tate, Reavis Mountain, Nimblewill, Hinton and McKee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3461 8409 3439 8414 3430 8465 3435 8465
      3435 8464 3436 8465 3445 8466 3446 8465
      3448 8466 3452 8465 3458 8439
TIME...MOT...LOC 1330Z 257DEG 37KT 3444 8455

WIND...50MPH
Local storm report, Mar 28, 9:41 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
941 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 AM     TSTM WND DMG     4 WSW ROME              34.25N  85.25W
03/28/2021                   FLOYD              GA   EMERGENCY MNGR

            TREES REPORTED DOWN ALONG BURNETT FERRY RD NEAR ALTO
            PARK RECREATION CENTERT.

&&

EVENT NUMBER FFC2100078

TV
Special weather statement, Mar 28, 9:41 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
941 AM EDT Sun Mar 28 2021

GAZ008-009-015-016-281415-
Union GA-Towns GA-White GA-Lumpkin GA-
941 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION...TOWNS...NORTHERN
WHITE AND NORTHEASTERN LUMPKIN COUNTIES UNTIL 1015 AM EDT...

At 941 AM EDT...a strong thunderstorm was over Owltown, or near
Blairsville...moving east at 40 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Hiawassee, Blairsville, Young Harris, Helen, Unicoi State Park,
Whitley Gap Shelter, Robertstown, Blue Mountain Shelter, Brasstown
Bald, Titus, Mountain Scene, Woods Hole Shelter, Low Gap Shelter,
Owltown, Vogel State Park, Track Rock, Tate City, Anna Ruby Falls,
Macedonia and Plum Orchard Gap Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3490 8363 3488 8366 3483 8366 3482 8365
      3480 8368 3479 8368 3476 8363 3473 8362
      3469 8364 3469 8404 3492 8394 3499 8366
      3499 8355
TIME...MOT...LOC 1341Z 257DEG 34KT 3482 8396

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 8:30 PM EDTSpecial Weather StatementFFCWilkes15 min
Mar 28, 5:33 AM EDTRiver Flood WarningFFCGordon21 days
Mar 28, 6:14 AM EDTSpecial Weather StatementFFCDade31 min
Mar 28, 6:45 AM EDTSpecial Weather StatementFFCDade, Walker30 min
Mar 28, 7:19 AM EDTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield41 min
Mar 28, 7:50 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Walker25 min
Mar 28, 8:06 AM EDTSpecial Weather StatementFFCFannin, Murray, Union, Whitfield39 min
Mar 28, 8:12 AM EDTSpecial Weather StatementFFCChattooga, Gordon33 min
Mar 28, 8:41 AM EDTSpecial Weather StatementFFCFloyd, Gilmer, Gordon, Pickens34 min
Mar 28, 9:05 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon40 min
Mar 28, 9:11 AM EDTSpecial Weather StatementFFCFannin, Gilmer34 min
Mar 28, 9:14 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Polk31 min
Mar 28, 9:17 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union28 min
Mar 28, 9:30 AM EDTSpecial Weather StatementFFCDawson, Pickens30 min
Mar 28, 9:51 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Paulding, Polk24 min
Mar 28, 10:20 AM EDTSpecial Weather StatementFFCCobb, Forsyth, Paulding25 min
Mar 28, 10:43 AM EDTSpecial Weather StatementFFCForsyth, Hall32 min
Mar 28, 11:16 AM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Gwinnett, Jackson, Madison and 1 more29 min
Mar 28, 11:23 AM EDTSpecial Weather StatementFFCTroup37 min
Mar 28, 11:45 AM EDTSpecial Weather StatementFFCCoweta30 min
Mar 28, 12:09 PM EDTSpecial Weather StatementFFCSpalding36 min
Mar 28, 12:17 PM EDTSpecial Weather StatementFFCMeriwether, Troup28 min
Mar 28, 12:22 PM EDTSevere Thunderstorm WarningFFCButts, Fayette, Henry, Lamar, Pike, Spalding23 min
Mar 28, 12:45 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Lamar, Monroe, Spalding30 min
Mar 28, 12:50 PM EDTRiver Flood WarningFFCDade7 hr
Mar 28, 12:50 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Upson25 min
Mar 28, 12:54 PM EDTSpecial Weather StatementFFCTroup36 min
Mar 28, 1:13 PM EDTSpecial Weather StatementFFCJasper, Putnam32 min
Mar 28, 1:14 PM EDTSpecial Weather StatementFFCLamar, Monroe31 min
Mar 28, 1:39 PM EDTSpecial Weather StatementFFCJones36 min
Mar 28, 1:41 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart34 min
Mar 28, 1:42 PM EDTSpecial Weather StatementFFCGreene, Putnam, Taliaferro33 min
Mar 28, 2:04 PM EDTSpecial Weather StatementFFCMarion, Taylor26 min
Mar 28, 2:27 PM EDTSpecial Weather StatementFFCMacon, Peach, Schley, Taylor33 min
Mar 28, 2:53 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Crawford, Dodge, Houston, Laurens and 5 more52 min
Mar 28, 3:47 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson28 min
Mar 28, 3:55 PM EDTSpecial Weather StatementFFCWashington35 min
Mar 28, 4:06 PM EDTSpecial Weather StatementFFCLaurens24 min
Mar 28, 4:11 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Treutlen, Washington49 min
Mar 28, 6:18 PM EDTSpecial Weather StatementFFCToombs12 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.